Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 147, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Semigroups on a half-space
J. G. Horne.
Trans. Amer. Math. Soc. 147 (1970), 1-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0255718
Lie isomorphisms of factors
C. Robert Miers.
Trans. Amer. Math. Soc. 147 (1970), 55-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0273423
A class of nonlinear evolution equations in a Banach space
J. R. Dorroh.
Trans. Amer. Math. Soc. 147 (1970), 65-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253085
Espaces classifiants en $K$-théorie
Max Karoubi.
Trans. Amer. Math. Soc. 147 (1970), 75-115
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0261592
Closed subalgebras of group algebras
Stephen Friedberg.
Trans. Amer. Math. Soc. 147 (1970), 117-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254522
Dynamical systems with an invariant space of vector fields
Robert I. Jewett and Sol Schwartzman.
Trans. Amer. Math. Soc. 147 (1970), 127-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252790
Some immersion theorems for projective spaces
A. Duane Randall.
Trans. Amer. Math. Soc. 147 (1970), 135-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253357
A quantum dynamical, relativistically invariant rigid body system
Richard Arens.
Trans. Amer. Math. Soc. 147 (1970), 153-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275810
On the counting function for the $a$-values of a meromorphic function.
Joseph Miles.
Trans. Amer. Math. Soc. 147 (1970), 203-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254245
Deleted products with homotopy types of spheres
C. W. Patty.
Trans. Amer. Math. Soc. 147 (1970), 223-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253343
Maximal closed preprimes in Banach algebras
P. Civin and C. C. White.
Trans. Amer. Math. Soc. 147 (1970), 241-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254591
A $1$-linked link whose longitudes lie in the second commutator subgroup
H. W. Lambert.
Trans. Amer. Math. Soc. 147 (1970), 261-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0267568
Some restricted partition functions: Congruences modulo $2$
D. B. Lahiri.
Trans. Amer. Math. Soc. 147 (1970), 271-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260694
Fibering $3$-manifolds that admit free $Z_{k}$ actions
Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 147 (1970), 279-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253342
Characterization of taming sets on $2$-spheres
J. W. Cannon.
Trans. Amer. Math. Soc. 147 (1970), 289-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257996